# SDR SIMA20220612001

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145079
- Aircraft time: 50,820 hours, 46,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Lh/ Rh
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EMERGENCY LIGHTS INOP-C/A-RAR BOTH THE LH AND RH OVERWING EMERGENCY LIGHTS IAW EMB 145 AMM 33-50-07
